Alert archive / Arkansas / Tornado Warnings in 2020

Tornado Warning 9, NWS Little Rock, AR

March 12, 20204 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Mar 12, 2020, 4:51 PM CDT for 4 counties in Arkansas. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 12, 2020, 4:51 PM CDT (21:51 UTC)
Expired
Mar 12, 2020, 5:30 PM CDT
In force
39 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Fulton County, AR, Independence County, AR, Izard County, AR, Sharp County, AR

The radar

The Little Rock radar (KLZK), 152 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 12, 5:03 PM CDTHAIL 1.25Horseshoe Bend, AR
Mar 12, 5:12 PM CDTHAIL 1.752 Ssw Ash Flat, ARGOLF BALL SIZE HAIL REPORTED ALONG HIGHWAY 167.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 12, 3:44 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.9 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2020-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 841 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2020-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 276 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
841 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
519 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
276 m²/s²
0-3 km storm-relative helicity
299 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted.

066 
WFUS54 KLZK 122151
TORLZK
ARC049-063-065-135-122230-
/O.NEW.KLZK.TO.W.0009.200312T2151Z-200312T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
451 PM CDT Thu Mar 12 2020

The National Weather Service in Little Rock has issued a

* Tornado Warning for...
  North central Independence County in north central Arkansas...
  Northeastern Izard County in north central Arkansas...
  South central Fulton County in north central Arkansas...
  Southern Sharp County in north central Arkansas...

* Until 530 PM CDT.
    
* At 451 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Oxford, or 10 miles south of Salem in Fulton
  County, moving southeast at 30 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Horseshoe Bend...                 Cave City...
  Oxford...                         Franklin...
  Sidney...                         Myron...
  Lacrosse...                       Evening Shade...
  Maxville...                       Center...
  Zion...                           Violet Hill...
  Poughkeepsie...                   Union...
  Larkin...                         Wiseman...
  Brockwell...                      Nelsonville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3620 9201 3630 9190 3613 9136 3589 9153
TIME...MOT...LOC 2151Z 301DEG 26KT 3623 9188 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

62
3 follow-up statements
293 
WWUS54 KLZK 122200
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
500 PM CDT Thu Mar 12 2020

ARC049-122210-
/O.CAN.KLZK.TO.W.0009.000000T0000Z-200312T2230Z/
Fulton AR-
500 PM CDT Thu Mar 12 2020

...THE TORNADO WARNING FOR SOUTH CENTRAL FULTON COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for north central
Arkansas.

LAT...LON 3613 9136 3589 9153 3621 9191 3626 9181
      3625 9178
TIME...MOT...LOC 2200Z 293DEG 36KT 3620 9176 

$$

ARC063-065-135-122230-
/O.CON.KLZK.TO.W.0009.000000T0000Z-200312T2230Z/
Independence AR-Izard AR-Sharp AR-
500 PM CDT Thu Mar 12 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR NORTH
CENTRAL INDEPENDENCE...NORTHEASTERN IZARD AND SOUTHERN SHARP
COUNTIES...
    
At 500 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Franklin, or 8 miles west of Ash Flat, moving
southeast at 40 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Horseshoe Bend...                 Cave City...
Oxford...                         Franklin...
Sidney...                         Myron...
Evening Shade...                  Maxville...
Center...                         Poughkeepsie...
Wiseman...                        Nelsonville...
Violet Hill...                    

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3613 9136 3589 9153 3621 9191 3626 9181
      3625 9178
TIME...MOT...LOC 2200Z 293DEG 36KT 3620 9176 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

62
102 
WWUS54 KLZK 122210
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
510 PM CDT Thu Mar 12 2020

ARC063-065-135-122230-
/O.CON.KLZK.TO.W.0009.000000T0000Z-200312T2230Z/
Independence AR-Izard AR-Sharp AR-
510 PM CDT Thu Mar 12 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR NORTH
CENTRAL INDEPENDENCE...EAST CENTRAL IZARD AND SOUTHERN SHARP
COUNTIES...
    
At 510 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Myron, or near Ash Flat, moving southeast at 30 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Cave City...                      Myron...
Evening Shade...                  Maxville...
Center...                         Poughkeepsie...
Nelsonville...                    

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3613 9136 3589 9153 3614 9176 3622 9168
TIME...MOT...LOC 2210Z 301DEG 28KT 3615 9167 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

62
051 
WWUS54 KLZK 122218
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
518 PM CDT Thu Mar 12 2020

ARC063-065-122228-
/O.CAN.KLZK.TO.W.0009.000000T0000Z-200312T2230Z/
Independence AR-Izard AR-
518 PM CDT Thu Mar 12 2020

...THE TORNADO WARNING FOR NORTH CENTRAL INDEPENDENCE AND EAST
CENTRAL IZARD COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has  moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for north central
Arkansas.

LAT...LON 3597 9148 3613 9165 3619 9161 3613 9136
TIME...MOT...LOC 2218Z 285DEG 32KT 3614 9157 

$$

ARC135-122230-
/O.CON.KLZK.TO.W.0009.000000T0000Z-200312T2230Z/
Sharp AR-
518 PM CDT Thu Mar 12 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR SOUTHERN
SHARP COUNTY...
    
At 518 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Ash Flat, moving east at 35 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Center...                         Poughkeepsie...
Nelsonville...                    

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3597 9148 3613 9165 3619 9161 3613 9136
TIME...MOT...LOC 2218Z 285DEG 32KT 3614 9157 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

62

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Mar 12, 2:48 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Mar 12, 2:48 PM CDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
248 PM CDT Thu Mar 12 2020

.Short Term...Tonight thru Saturday...
We are setting up for another possible severe weather event tonight
across the area. Last night I had expected the warm front to push
all the way northward to the AR/MO border, but that did not
happen...the front stalled out over central AR. Thru the day the
front has moved more to the north, but quite frankly it is a bit
diffuse and hard to pinpoint exactly. Regardless, a cold front will
be sweeping down into the state tonight, and convection is expected
to fire up along and ahead of the front.

Models are a mixed bag, with some showing more of a QLCS situation,
with some favoring supercells ahead of a line. There is a fair
amount of directional and speed shear present, albeit less than I
anticipated yesterday. Even so, I anticipate that any larger storms
should be capble of forming mesocyclones and rotating.

Skies cleared quite a bit today across northern AR and the river
valley, with partial clearing across much of the rest of the state.
This has allowed temperatures to rise above forecat values, and
presumably CAPE values will be higher for convection this afternoon
and evening. I am thinking that many areas across the northern half
of the state have mixed layer 1000-1500j/kg CAPE values, with some
higher pockets likely. Forecast BRN values are in the teens to the
30's, and this strongly favors the development of supercells.

One caveat is that forecast soundings show a fair amount of capping,
but this could be beneficial to any stronger storms that break thru
the cap. We have a 21Z sounding going up today, and hopefully this
will give us a better picture of how the atmosphere has evolved
during the day.

Putting it all together, I think we could see some cells develop out
ahead of the front, with some possibly becoming supercells, followed
by a broken squall line behind it. SPC may be issuing a tornado
watch for part of the area soon, and this certainly seems
justified.

After tonight, I haven't made any large scale changes to the
existing forecast. The upper low across the southwest will move
quickly toward the area and will exhibit considerable
deamplification. There should be enough energy with this shortwaveto
keep chances for showers and isolated thunderstorms in the forecast
thru Saturday.

&&

.Extended Term...Saturday Night Through Wednesday...
Not many changes to the long term portion of the forecast this
afternoon, with most eyes still focused on short term severe
weather impacts.

Cooler temperatures than what have been observed recently will be in
place across the area this weekend into early next week. Throughout
the week, temperatures will begin to moderate. A surface boundary
will remain in the vicinity of the state through the long term
portion of the forecast, acting as a focusing mechanism for precip.

A few H500 lows will meander their way eastward from the western US,
while encountering ridging across the Gulf of Mexico into the
southern US. Across the state, persistent energy will overspread the
area in the SW flow aloft. With abundant moisture in place near the
surface, persistent and widespread rainfall is expected across the
forecast area.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     49  55  42  48 /  60  30  80  80
Camden AR         58  58  51  70 / 100 100  60  50
Harrison AR       44  53  39  48 /  10  30  90  90
Hot Springs AR    54  56  47  61 / 100  80  70  80
Little Rock   AR  53  56  46  58 / 100  70  70  70
Monticello AR     57  59  52  70 / 100  90  50  50
Mount Ida AR      52  55  46  61 /  90  90  80  80
Mountain Home AR  45  55  39  46 /  10  20  80  90
Newport AR        50  55  44  49 /  80  20  80  80
Pine Bluff AR     54  55  49  65 / 100  80  60  60
Russellville AR   52  56  45  55 /  40  60  80  80
Searcy AR         52  54  44  54 /  90  50  80  80
Stuttgart AR      54  55  47  60 / 100  70  70  70
&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Short Term...53 / Extended Term...67
Hazardous weather outlook, Mar 12, 4:09 AM CDT, 12 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
409 AM CDT Thu Mar 12 2020

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-131000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
409 AM CDT Thu Mar 12 2020

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Thunderstorms are expected to develop this afternoon, with a few
strong to severe storms possible, particularly over northeastern
Arkansas. Large hail and damaging winds will be possible with the
strongest storms. An isolated tornado may also be possible.

.DAYS TWO THROUGH SEVEN...Friday Through Wednesday

Rain and a few thunderstorms are expected through most of the long
term period. Locally heavy rainfall may be a concern toward the end
of the week and into the weekend. Currently...flash flooding
potential remains low...but some localized high water issues may
occur.

.Spotter Information Statement...

Spotter activation may be needed tomorrow afternoon and evening.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

230/232

In the hours before

Special weather statement, Mar 12, 3:09 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Little Rock AR
309 PM CDT Thu Mar 12 2020

ARZ003-004-122045-
Marion AR-Boone AR-
309 PM CDT Thu Mar 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARION AND NORTHERN
BOONE COUNTIES UNTIL 345 PM CDT...

At 309 PM CDT, Doppler radar was tracking a strong thunderstorm over
Self, or 13 miles north of Harrison, moving east at 45 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Bull Shoals...                    Diamond City...
Lead Hill...                      Omaha...
Myrtle...                         Self...
Ozark Isle...                     Willis...
Winington...                      Bull Shoals State Park...
Crumpler Subdivision...           South Lead Hill...
New Hope in Boone County...       Monarch...
Peel...                           Hopewell in Boone County...
Bull Shoals Lake...

LAT...LON 3650 9262 3636 9259 3635 9259 3633 9321
      3650 9323
TIME...MOT...LOC 2009Z 262DEG 39KT 3643 9313

67
Special weather statement, Mar 12, 3:46 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Little Rock AR
346 PM CDT Thu Mar 12 2020

ARZ004>006-122115-
Baxter AR-Marion AR-Fulton AR-
346 PM CDT Thu Mar 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MARION...NORTHERN
BAXTER AND NORTHWESTERN FULTON COUNTIES UNTIL 415 PM CDT...

At 346 PM CDT, Doppler radar was tracking a strong thunderstorm over
Ozark Isle, or near Bull Shoals, moving east at 50 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Mountain Home...                  Bull Shoals...
Lakeview in Baxter County...      Arkawana...
Price Place...                    Ott...
Ozark Regional Airport...         Gamaliel Landing...
Ozark Isle...                     Fawn Park...
Bull Shoals State Park...         Midway in Baxter County...
Vidette...                        Clarkridge...
Gamaliel...                       Oakland...
Three Brothers...                 Robinson Point Landing...
Henderson...                      Gepp...

A Tornado Watch remains in effect until 1100 PM CDT for north central
Arkansas.

LAT...LON 3635 9204 3636 9271 3650 9272 3650 9205
TIME...MOT...LOC 2046Z 266DEG 44KT 3646 9263

Cross
Special weather statement, Mar 12, 3:58 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Little Rock AR
358 PM CDT Thu Mar 12 2020

ARZ003-004-012-013-122145-
Marion AR-Searcy AR-Newton AR-Boone AR-
358 PM CDT Thu Mar 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEARCY...
NORTHEASTERN NEWTON...SOUTHWESTERN MARION AND SOUTHEASTERN BOONE
COUNTIES UNTIL 445 PM CDT...

At 357 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pruitt, or 8 miles northeast of Jasper, moving east at 45 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Yellville...                      Western Grove...
Valley Springs...                 Dugger...
Olvey...                          Pruitt...
Crawford...                       Maumee...
Summit...                         Bellefonte...
Everton...                        St. Joe...
Pindall...                        Marble Falls...
Yardelle...                       Ralph...
Mull...                           Gaither...
Maumee Crossing...                Eros...

A Tornado Watch remains in effect until 1100 PM CDT for north central
Arkansas.

LAT...LON 3601 9317 3618 9320 3626 9262 3603 9260
TIME...MOT...LOC 2057Z 261DEG 37KT 3611 9310

Cross
Local storm report, Mar 12, 4:19 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
419 PM CDT THU MAR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             FAWN PARK               36.39N  92.36W
03/12/2020  E1.25 INCH       BAXTER             AR   BROADCAST MEDIA

&&

EVENT NUMBER LZK2000154

JHOOD
Special weather statement, Mar 12, 4:48 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Little Rock AR
448 PM CDT Thu Mar 12 2020

ARZ004-005-013>016-023-024-122230-
Baxter AR-Marion AR-Searcy AR-Stone AR-Independence AR-Van Buren AR-
Izard AR-Cleburne AR-
448 PM CDT Thu Mar 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR STONE...WEST CENTRAL
INDEPENDENCE...SOUTHWESTERN IZARD...EASTERN SEARCY...SOUTHEASTERN
MARION...NORTHEASTERN VAN BUREN...NORTHWESTERN CLEBURNE AND
SOUTHEASTERN BAXTER COUNTIES UNTIL 530 PM CDT...

At 448 PM CDT, Doppler radar was tracking a strong thunderstorm near
Maumee, or 8 miles northeast of Marshall, moving southeast at 60 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Mountain View...                  Fairfield Bay...
Marshall...                       Calico Rock...
Greers Ferry...                   Norfork...
Salesville...                     Shirley...
Briarcliff...                     Higden...
Duff...                           Herron...
Maumee...                         Herpel...
Advance...                        Cartney...
Sugar Loaf Recreation Area...     Culp...
Elberta...                        Blanchard Springs Campground...

A Tornado Watch remains in effect until 1100 PM CDT for north central
Arkansas.

LAT...LON 3602 9281 3628 9228 3574 9172 3552 9231
TIME...MOT...LOC 2148Z 301DEG 54KT 3601 9254

Cross

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 3:09 PM CDTSpecial Weather StatementLZKBoone36 min
Mar 12, 3:46 PM CDTSpecial Weather StatementLZKBaxter29 min
Mar 12, 3:48 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Marion27 min
Mar 12, 3:58 PM CDTSpecial Weather StatementLZKMarion47 min
Mar 12, 4:07 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard38 min
Mar 12, 4:46 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Independence, Izard, Sharp44 min
Mar 12, 4:48 PM CDTSpecial Weather StatementLZKStone42 min
Mar 12, 4:52 PM CDTSpecial Weather StatementLZKLogan38 min
Mar 12, 4:55 PM CDTSpecial Weather StatementLZKScott35 min
Mar 12, 5:07 PM CDTSevere Thunderstorm WarningLZKBaxter, Cleburne, Independence, Izard, Marion, Searcy and 1 more38 min
Mar 12, 5:11 PM CDTSpecial Weather StatementLZKPope49 min
Mar 12, 5:15 PM CDTSpecial Weather StatementLZKRandolph30 min
Mar 12, 5:23 PM CDTSpecial Weather StatementLZKYell52 min
Mar 12, 5:26 PM CDTSevere Thunderstorm WarningLZKFulton, Independence, Izard, Lawrence, Randolph, Sharp34 min
Mar 12, 5:27 PM CDTTornado WarningLZKJackson, Lawrence, Sharp29 min
Mar 12, 5:37 PM CDTSpecial Weather StatementLZKScott53 min
Mar 12, 5:42 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Izard, Stone33 min
Mar 12, 5:44 PM CDTSevere Thunderstorm WarningLZKPolk46 min
Mar 12, 5:57 PM CDTSpecial Weather StatementLZKLawrence48 min
Mar 12, 6:12 PM CDTSpecial Weather StatementLZKCleveland, Lincoln33 min
Mar 12, 6:14 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson12 min
Mar 12, 6:15 PM CDTSpecial Weather StatementLZKScott45 min
Mar 12, 6:25 PM CDTSpecial Weather StatementLZKVan Buren35 min
Mar 12, 6:26 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott, Yell49 min
Mar 12, 6:31 PM CDTSpecial Weather StatementLZKVan Buren44 min
Mar 12, 6:48 PM CDTSevere Thunderstorm WarningLZKPope, Van Buren45 min
Mar 12, 6:56 PM CDTFlash Flood WarningLZKMontgomery, Polk, Scott3 hr

Nearby

Tornado Warnings in Arkansas, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.